I need some help and advice with my consultant appointment this week. I have vasculitis but not WG and am currently taking Plaquenil and MXT 25mg by injection after changing from tablets wich made me feel so ill that it wiped out 3 days of the week. I stopped taking all the meds for about 10 days (just before changing to the injections) as I couldn't face the MXT tablets anymore. I'm not sure if it was that or a period in the sun that caused all the symptoms to increase and I felt terrible, all the symptoms began to reappear, but slowly since changing and restarting everything things have improved, I still have periods when I feel very ill and everything aches. The injection still make me feel sick but not as bad as the tablets. Do I own up to stopping all the meds?
I get so stressed before I see the consultant, my mouth goes dry I feel sick and I forget what to say and ask, he's usually quite nice but I never know what to say when he asks how I am and end up limply saying 'fine' some symptoms he dismisses(heart arrythmia, dizziness... among others) as not being related and the put down of all is when he says I'm getting older and should expect aches and pains. I don't agree I was a fit runner doing in excess of 6 miles three times a week, and cycling.
Do I say about the periods when things have been bad or just the better times.
The last flare I had was in April as explained above. I'm scared of what might happen if the meds are stopped but also sometimes want to stop them when I feel so sick.
Sorry this is a bit of a ramble but any advice would help as how to handle this.